# SDR GTIA2020070635233

- Difficulty date: July 5, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 53,381 hours, 24,723 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BTL LOW.  SERVICED L1 DOOR ASSIST BTL IAW AMM 52-10-00.
